# SDR COMA0470061

- Difficulty date: August 8, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 4,859 hours, 3,675 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619002
- Part serial: KO429
- Condition: Unreliable
- Location: Hyd System
- Part time: 898 hours, 684 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5020 NR 2 HYDRAULIC SYSTEM HIGH TEMP WARNING.  REPLACED THE RIGHT ENGINE HYDRAULIC PUMP.
